# SDR C2XA00IA009

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042336002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE INSPECTION, FUEL WAS FOUND LEAKING FROM A CRACK IN THE LOWER WING SKIN AT PANEL 622DB. MAINTENANCE STOP DRILLED THE CRACKS AND INSTALLED A REPAIR DOUBLER ON THE AFFECTED SKIN IAW EMB120 SRM 57-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
